# SDR AALA202410221878

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 32,263 hours, 13,107 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT AND AT THE GATE FLIGHT ATTANDENT REPORTED A STRONG BURNING SMELL IN THE CABIN, THE ODOR LASTED ABOUT 5 MINUTES AND THEN WENT AWAY. THE FRONT OF THE CABIN HAD AN EXHAUST OR BURNING SMELL LIKE A MUSTY AND OILY SMELL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
